A general mountain pass principle for locating and classifying critical points
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, p. 321-330
@article{AIHPC_1989__6_5_321_0,
     author = {Ghoussoub, Nassif A. and Preiss, D.},
     title = {A general mountain pass principle for locating and classifying critical points},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {5},
     year = {1989},
     pages = {321-330},
     zbl = {0711.58008},
     mrnumber = {1030853},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_5_321_0}
}
Ghoussoub, N.; Preiss, D. A general mountain pass principle for locating and classifying critical points. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, pp. 321-330. http://www.numdam.org/item/AIHPC_1989__6_5_321_0/

[1] A. Ambrosetti and P.H. Rabinowitz, Dual Variational Methods in Critical Point Theory and Applications, J. Funct. Anal., Vol. 14, (1973), pp. 349-381. | MR 370183 | Zbl 0273.49063

[2] J.P. Aubin and I. Ekeland, Applied Non Linear Analysis, Pure and Applied Mathematics, Wiley Interscience Publication, 1984. | Zbl 0641.47066

[3] H. Hofer, A Geometric Description of the Neighbourhood of a Critical Point Given by the Mountain Pass Theorem, J. London Math. Soc., 31, 1985, pp. 566-570. | MR 812787 | Zbl 0573.58007

[4] H. Hofer, A Strong Form of the Mountain Pass Theorem and Applications, Proceedings of a microprogram on Reaction diffusion Equations, Berkeley, 1986 (to appear). | MR 843584 | Zbl 0678.58011

[5] C. Kuratowski, Topology, Vol. II, Academic Press, New York and London, 1968. | MR 259835

[6] L. Nirenberg, Variational and Topological Methods in Non-Linear Problems, Bull. Amer. Math. Soc., (N.S.), 4, 1981, pp. 267-302. | MR 609039 | Zbl 0468.47040

[7] P. Pucci and J. Serrin, A Mountain Pass Theorem, J. Diff. Eq., Vol. 60, 1985, pp. 142- 149. | MR 808262 | Zbl 0585.58006

[8] P. Pucci and J. Serrin, The Structure of the Critical Set in the Mountain Pass Theorem, Trans. A.M.S., Vol. 91, No. 1, 1987, pp. 115-132. | MR 869402 | Zbl 0611.58019

[9] P. Pucci and J. Serrin, Extensions of the Mountain Pass Theorem, J. Funct. Analysis, Vol. 59, 1984, pp. 185-210. | MR 766489 | Zbl 0564.58012

[10] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S., A.M.S., No. 65, 1986. | MR 845785 | Zbl 0609.58002

[11] Qi Guijie, Extension of Moutain Pass Lemma, Kexue Tongbao, Vol. 32, No. 12, 1987. | MR 914322 | Zbl 0655.58007

[12] N. Ghoussoub, Location, Multiplicity and Morse Indices of Min-Max Critical Points (to appear), 1989. | MR 1103905 | Zbl 0736.58011